@article{IM2_1987_29_2_a0,
author = {V. S. Guba},
title = {A~finitely generated complete group},
journal = {Izvestiya. Mathematics},
pages = {233--277},
year = {1987},
volume = {29},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1987_29_2_a0/}
}
V. S. Guba. A finitely generated complete group. Izvestiya. Mathematics, Tome 29 (1987) no. 2, pp. 233-277. http://geodesic.mathdoc.fr/item/IM2_1987_29_2_a0/
[1] Olshanskii A. Yu., “O teoreme Novikova–Adyana”, Matem. sb., 118:2 (1982), 203–235 | MR
[2] Olshanskii A. Yu., “Gruppy ogranichennogo perioda s podgruppami prostogo poryadka”, Algebra i logika, 21:5 (1982), 553–618 | MR
[3] Kourovskaya tetrad: Nereshennye voprosy teorii grupp, 8-e izdanie, Novosibirsk, 1982
[4] Adyan S. I., Problema Bernsaida i tozhdestva v gruppakh, Nauka, M., 1975 | MR | Zbl
[5] Lindon R., Shupp P., Kombinatornaya teoriya grupp, Nauka, M., 1980
[6] Olshanskii A. Yu., “O gruppakh s tsiklicheskimi podgruppami”, Dokl. AN Bolgarii, 32:9 (1979), 1165–1166 | MR
[7] Kargapolov M. I., Merzlyakov Yu. I., Osnovy teorii grupp, Nauka, M., 1982 | MR | Zbl
[8] Rips E., “Generalized small cancellation theory and applications. I. The word problem”, Israel J. Math., 41 (1982), 1–146 | DOI | MR | Zbl